# SDR HALA2016082200332

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 55,026 hours, 10,041 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT DISPLAYED UNDER 270 KNOTS ON DESCENT.   PERFORMED FIM 27-11 FAULT TREE 804. DID STEP 1,21,23, AND 55 SYSTEM OK. NO 30 DAYS HISTORY.
